# SDR IXKA9700008

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D107A1
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM EWR TO AGS, NR 1 ENGINE LOW OIL PRESSURE LIGHT CAME ON.  OIL PRESSURE AND OIL QTY WAS DROPPING ENGINE WAS SHUT DOWN IN FLIGHT.  AIRCRAFT LANDED IN ATL WITHOUT INCIDENT.  MAINTENANCE FOUND A DEFECTIVE LOW OIL PRESSURE SWITCH.  REPLACED SWITCH PER MM 79-33-1.  REPLACED MAIN ENGINE OIL SCREEN.  SERVICED, RUN ENGINE AND REPLACED MAIN ENGINE OIL SCREEN PER MM 72-61-0.  (M)
